# SDR 2024FA0000589

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: General aviation
- Aircraft: N221FL
- Make and model: Piper PA-44-180
- Aircraft serial: 4496524
- Aircraft time: 2,500 hours
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON AIRCRAFT INSPECTION NOTED THE PLASTIC TAB ON TOP OF UNIT HOUSING CRACKED, WIRE LOOSE.
